MAUDE Adverse Event Report: Abbott Laboratories Alinity c Processing Module; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

Abbott Laboratories Alinity c Processing Module; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 03R67-01
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed falsely elevated magnesium results generated from alinity c processing module for a 74yrs old male patient.The results provided were: on (b)(6) 2026: sid (b)(6): initial=6.71 mg/dl /repeated=1.89 mg/dl.Repeated on alinity (b)(6)=1.94 mg/dl.Customer reference range for magnesium=2.09 to 2.84 mg/dl.There was no reported impact to patient management.
 
Event or Problem Description
The customer observed falsely elevated magnesium results generated from alinity c processing module for a 74yrs old male patient.The results provided were: on (b)(6)2026: sid (b)(6): initial=6.71 mg/dl /repeated=1.89 mg/dl repeated on alinity (b)(6)=1.94 mg/dl customer reference range for magnesium=2.09 to 2.84 mg/dl there was no reported impact to patient management.
 
Additional Manufacturer Narrative
Section a patient information: refer to section b5 for complete patient information.E1 postal code is not available, therefore 00000 was entered for form requirement.E1 phone number reached maximum character limit, the complete phone is (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
During the requested site visit, the field service engineer (fse) observed that nozzle #5 was clogged and replaced the nozzle c4 #1, #4, #5 (rohs) (7-205228-02).The fsr also replaced additional components, including the worn tubing, peristaltic head (rohs) (7-202464-01) and peristaltic head (rohs) (7-202464-01) which resolved the discrepant result issue.A review of the alinity c processing module, serial number (b)(6) service history found no contributing factors on or around the date of the complaint.A review of tracking and trending of the alinity c processing module or parts did not identify any trends associated with the complaint issue.A review of historical data revealed no trends, systemic issues, or related nonconformances.The alinity ci-series operations manual addresses operational precautions and limitations and troubleshooting of erratic/discrepant results.The alinity c service documentation provides component replacement, removal and verification of the replacement of parts.A review of the manufacturing documentation did not identify any issues associated with the customer's observation.Based on the investigation, no product deficiency was identified for either the alinity c processing module, serial number (b)(6), or the nozzle c4 #1, #4, #5 and peristaltic head (rohs).

Brand Name
Alinity c Processing Module
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
Abbott Laboratories
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
Abbott Laboratories
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
+49()6122582960
MDR Report Key50856020
Report Number3016438761-2026-00525
Device Sequence Number9498256
Product Code JJE
UDI-Device Identifier00380740137380
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170316
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03R67-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Supplement Date Received by Manufacturer09/29/2026
Initial Report FDA Received Date09/22/2026
Supplement Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C MAG (720T), 08P19-25, 84210UD00; ALNTY C MAG (720T), 08P19-25, 84210UD00
Patient Age74 YR
Patient SexMale